# SDR 96ZZZX613

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5366Y
- Make and model: Bolkms BO105CBS
- Aircraft serial: S782
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1052050172RE
- Condition: Cracked
- Location: Rt Shell 9v
- Part time: 7,024 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A CRACK WAS FOUND IN THE UPPER END OF FRAME 9V IN THE RIGHT SIDE SHELL.  THE CRACK WAS APPROXIMATELY 2.5 INCHES LONG.  THE CRACK EXTENDED UNDER THE ATTACHMENT OF THE INBOARD WEB ATTACHED TO THE RIGHT AFT MAIN GEARBOX ATTACHMENT FITTING IN THE AIRFRAME.  REPAIRED PER FIELD APPROVED 337 AND BOLKOW SB SI-BO105-142.
